# SDR 206571

- Difficulty date: November 22, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 34040
- Aircraft time: 39,272 hours, 38,969 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Panel
- Condition: Malfunctioned
- Location: Ctot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4645 FROM PIT TO SDF. ON TAKE-OFF, AIRCREW NOTICED CTOT DID NOT ARM. AIRCRAFT RETURNED TO GATE.
